Show simple item record

dc.contributor.authorDemiray, Hilmitr_TR
dc.date.accessioned2015-01-15T22:59:21Z
dc.date.available2015-01-15T22:59:21Z
dc.date.issued2001-11
dc.identifier.citationDemiray, H. (2001). Nonlinear waves in a viscous fluid contained in a viscoelastic tube. Zeitschrift Für Angewandte Mathematik Und Physik, 52(6), 899-912. doi:10.1007/PL00001586en_US
dc.identifier.issn0044-2275
dc.identifier.issn1420-9039
dc.identifier.otherWOS:000173421200001
dc.identifier.urihttp://hdl.handle.net/11729/95
dc.identifier.urihttp://dx.doi.org/10.1007/PL00001586
dc.description.abstractIn the present work the propagation of weakly nonlinear waves in a prestressed viscoelastic thin tube filled with a viscous fluid is studied. Using the reductive perturbation technique in analyzing the nonlinear equations of a viscoelastic tube and the approximate equations of a viscous fluid, the propagation of weakly nonlinear waves in the longwave approximation is studied. Depending on the order of viscous effects, various evolution equations like, Burgers', Korteweg-de Vries, Korteweg-de Vries-Burgers' equations and their perturbed forms are obtained. Ravelling wave type of solutions to some of these evolution equations are sought. Finally, utilizing the finite difference scheme, a numerical solution is presentede for the perturbed KdVB equation and the result is discussed.en_US
dc.language.isoenen_US
dc.publisherBirkhauser Verlagen_US
dc.relation.isversionof10.1007/PL00001586
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceZeitschrift fur Angewandte Mathematik und Physiken_US
dc.subjectPerturbed Burgersen_US
dc.subjectKorteweg-de Vries equationsen_US
dc.subjectInviscid fluiden_US
dc.subjectSolitary wavesen_US
dc.subjectElastic tubeen_US
dc.subjectThin tubeen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.subjectEquationen_US
dc.titleNonlinear waves in a viscous fluid contained in a viscoelastic tubeen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.authorIDTR5963
dc.identifier.volume52
dc.identifier.issue6
dc.identifier.startpage899
dc.identifier.endpage912
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record